Title: 5-dimensional homogeneous contact manifolds and related problems
Authors: Perrone, D ×
Vanhecke, Lieven #
Issue Date: 1991
Publisher: Tohoku university mathematical institute
Series Title: Tohoku mathematical journal vol:43 issue:2 pages:243-248
Abstract: We prove that a five-dimensional, compact, simply connected and homogeneous contact manifold is diffeomorphic to S5 or S2 x S3.
ISSN: 0040-8735
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science